William Heinzer
William Heinzer
Professor of Mathematics, Purdue University
Verified email at purdue.edu - Homepage
Title
Cited by
Cited by
Year
On the uniqueness of the coefficient ring in a polynomial ring
SS Abhyankar, W Heinzer, P Eakin
Journal of Algebra 23 (2), 310-342, 1972
2191972
Integral domains in which each non-zero ideal is divisorial
W Heinzer
Mathematika 15 (2), 164-170, 1968
1481968
Locally Noetherian commutative rings
W Heinzer, J Ohm
Transactions of the American Mathematical Society 158 (2), 273-284, 1971
1131971
Intersections of quotient rings of an integral domain
R Gilmer, WJ Heinzer
Journal of Mathematics of Kyoto University 7 (2), 133-150, 1967
1111967
Overrings of Prüfer domains. II
RW Gilmer Jr, WJ Heinzer
Journal of Algebra 7 (3), 281-302, 1967
1071967
The Ratliff-Rush ideals in a Noetherian ring
W Heinzer, D Lantz, K Shah
Communications in algebra 20 (2), 591-622, 1992
801992
A cancellation problem for rings
P Eakin, W Heinzer
Conference on commutative algebra, 61-77, 1973
731973
Krull dimension of polynomial rings
JW Brewer, PR Montgomery, EA Rutter, WJ Heinzer
Conference on commutative algebra, 26-45, 1973
711973
Prime ideals in two-dimensional polynomial rings
W Heinzer, S Wiegand
Proceedings of the American Mathematical Society 107 (3), 577-586, 1989
651989
Associated primes of principal ideals
JW Brewer, WJ Heinzer
Duke Mathematical Journal 41 (1), 1-7, 1974
641974
Products of commutative rings and zero-dimensionality
R Gilmer, W Heinzer
Transactions of the American Mathematical Society 331 (2), 663-680, 1992
621992
Commutative ideal theory without finiteness conditions: irreducibility in the quotient field
L Fuchs, W Heinzer, B Olberding
Abelian groups, rings, modules, and homological algebra 249, 121-145, 2006
572006
Strongly irreducible ideals of a commutative ring
WJ Heinzer, LJ Ratliff Jr, DE Rush
Journal of Pure and Applied Algebra 166 (3), 267-275, 2002
572002
Coefficient ideals in and blowups of a commutative Noetherian domain
W Heinzer, B Johnston, D Lantz, K Shah
Journal of Algebra 162 (2), 355-391, 1993
561993
An Essential Ring Which is Not A v-Multiplication Ring
W Heinzer, J Ohm
Canadian Journal of Mathematics 25 (4), 856-861, 1973
561973
On the Noetherian-like rings of EG Evans
W Heinzer, J Ohm
Proceedings of the American Mathematical Society 34 (1), 73-74, 1972
561972
Formal fibers and birational extensions
W Heinzer, C Rotthaus, JD Sally
Nagoya Mathematical Journal 131, 1-38, 1993
541993
The radical trace property
WJ Heinzer, IJ Papick
Journal of Algebra 112 (1), 110-121, 1988
531988
The Laskerian property in commutative rings
W Heinzer, D Lantz
Journal of Algebra 72 (1), 101-114, 1981
531981
The Laskerian property, power series rings and Noetherian spectra
R Gilmer, W Heinzer
Proceedings of the American Mathematical Society 79 (1), 13-16, 1980
521980
The system can't perform the operation now. Try again later.
Articles 1–20